# SDR MALA050410

- Difficulty date: April 18, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1, C2 INSPECTION IN YYC FOUND RT IB FLAP TAB BOTTOM HAS WEAR MARKS FROM TAB FAIRINGS.
